Publications

1. Y. Moriah; On the free genus of knots, Proc. Amer. Math. Soc., 99 (1987), 373 - 379.

2. S. Bleiler, Y. Moriah; Heegaard splittings and branched coverings of B3, Math. Ann. 281 (1988), 531 - 543.

3. Y. Moriah; Heegaard splittings of Seifert fibered spaces, Invent. Math. 91 (1988), no. 3, 465 - 481.

4. M. Lustig, Y. Moriah, G. Rosenberger; Automorphisms of Fuchsian groups and their lift to free groups, Canadian J. of Math. 1 (1989), 123 - 131.

5. M. Lustig, Y. Moriah; Nielsen equivalence in Fuchsian groups and Seifert fibered spaces, Topology 30 (1991), 191 - 204.

6. Y. Moriah; A note on satellites and tunnel number, Kobe. J. Math. 8 (1991), 73 - 79.

7. Y. Moriah; Geometric structures and monodromy representations, Proc. of Knots 90 conference, Osaka, Ed. A. Kawauchi , De Gryuter (1992), 593 - 618

8. M. Lustig, Y. Moriah; ; Generating systems of Groups and Reidemeister- Whitehead torsion, Journal of Algebra. 157 (1993), 170 - 198.

9. M. Lustig, Y. Moriah; Generalized Montesinos knots and N-torsion, Math. Ann. 295 (1993), 167 - 189.

10. M. Lustig, Y. Moriah; N-torsion and its applications, Proc. of Geometric Group Theory, University of Sussex , London Math. Soc. Lecture Note Series (1991), 159 - 168 Edited by G. Niblo, M. Roller.

11. Y. Moriah, V. Shpilrain; Non-tame automorphisms of extensions of periodic groups, Israel Journal of Math. 84 (1993), 17 - 31.

12. M. Boileau, M. Lustig, Y. Moriah; Links with super additive tunnel number, Math. Proc. Camb. Phil. Soc. 115 (1994), 85 - 95.

13. M. Lustig, Y. Moriah; On the complexity of the Heegaard structure of hyperbolic 3-manifolds, Math. Z. 226, (1997), 349 - 358 .

14. Y. Moriah, H. Rubinstein; Heegaard structure of negatively curved 3-manifolds, Comm. in Ann. and Geom. 5 (1997), 375 - 412.

15. Y. Moriah,J. Schultens; Heegaard splittings of Seifert fibered spaces are either vertical or horizontal, Topology 37 (1998), 1089 - 1112.

16. Y. Moriah; Incompressible surfaces and connected sum of knots, Knot Theory and its Ramifications 7 (1998), 955 - 965.

17. M. Lustig, Y. Moriah; Closed incompressible surfaces in complements of wide knots and links, Topology and its applications 92 (1999), 1 - 13.

18. E. Finkelstein, Y. Moriah; Closed incompressible surfaces in knot complements, Trans. of Amer. Math. Soc. 352 (1999), 655 - 677.

19. E. Finkelstein, Y. Moriah; Tubed closed incompressible surfaces in knot complements, Topology and its applications 96 (1999), 153 - 170.

20. M. Lustig, Y. Moriah; 3-manifolds with irreducible Heegaard splittings of high genus, Topology, 39 (2000), 589 - 618.

21. Y. Moriah; On boundary primitive manifolds and a theorem of Casson-Gordon, Topology and its Applications 125 (3) (2002), 571 - 579.

22. Y. Moriah; Connected sums of knots and weakly reducible Heegaard splittings, Topology and its Applications 141 (2004) 1 - 20.

23. M. Lustig, Y. Moriah; A finiteness result for Heegaard splittings, Topology 43 (2004) 1165 - 1182.

24. Y. Moriah, E. Sedgwick; Closed essential surfaces and weakly reducible Heegaard splittings in manifolds with boundary, Journal of Knot Theory and its Ramifications Vol. 13, No 6 (2004) 829 - 843.

25. Y. Moriah, S. Schleimer, E. Sedgwick; Heegaard splittings of the form H+nK, Communications in Analysis and Geometry, 14 no.2 (2006), 1 - 32.

26. Y. Minsky, Y. Moriah, S. Schleimer; High distance knots, Algebraic and Geometric Topology 7 (2007) 1472 - 1483.

27. Y. Moriah; Heegaard splittings of knot exteriors, Geometry & Topology Monographs 12 (2007), 191 - 232.

28. Y. Moriah, E. Sedgwick; The Heegaard structure of Dehn filled manifolds, Geometry & Topology Monographs 12 (2007), 233 - 263.

29. M. Lustig, Y. Moriah; High distance Heegaard splittings via fat train tracks. Topology and Its Applications 156, no. 6, (2009) 1118 - 1129.

30. Y. Moriah, E. Sedgwick; Heegaard splittings of twisted torus knots, Topology and its Applications 156 (2009) 885 - 896.

31. M. Lustig, Y. Moriah; Horizontal Dehn surgery and genericty in the curve complex. Journal of Topology 2010 3: 691-712. arXiv:0711.4492v4 math.GT

32. J. Johnson, Y. Minsky, Y. Moriah; Heegaard splittings with large subsurface distance. To appear in Algebraic and Geometric Topology. arXiv:1002.3095v1 math.GT

33. M. Lustig, Y. Moriah; Are large distance Heegaard splittings generic? Preprint. arXiv:1002.4292v1 math.GT

34. M. Lustig, Y. Moriah; Descrete primitive stable representations with large rank surplus. Preprint. arXiv:1009.6212v1 math.GT